Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 0 time in scopus
Metadata Downloads

Hierarchical fuzzy logic scheme with constraints on the fuzzy rule

Title
Hierarchical fuzzy logic scheme with constraints on the fuzzy rule
Authors
Joo, MGLee, JS
POSTECH Authors
Lee, JS
Date Issued
Jan-2001
Publisher
AUTOSOFT PRESS
Keywords
hierarchical fuzzy logic system; Takagi-Sugeno fuzzy logic system; SYSTEMS; APPROXIMATION; CONTROLLERS
URI
http://oasis.postech.ac.kr/handle/2014.oak/19294
ISSN
1079-8587
Article Type
Article
Citation
INTELLIGENT AUTOMATION AND SOFT COMPUTING, vol. 7, no. 4, page. 259 - 271, 2001-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 LEE, JIN SOO
Dept. of Creative IT Engin.
Read more

Views & Downloads

Browse